# SDR CALA2025040403534

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 64,205 hours, 23,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE AT DOOR 2R SEEMS HIGH SLIDE PRESSURE WITHIN LIMITS REF   AMM 25-66-01
